Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 13, 2013, 4:21 AM EDT for 6 counties in Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 4:21 AM EDT (08:21 UTC)
- Expired
- Jun 13, 2013, 5:15 AM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Union County, PA
The radar
The State College radar (KCCX), 114 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1879 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
520
WWUS81 KCTP 130821
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 AM EDT THU JUN 13 2013
PAZ012-041-045-046-049>053-057-058-130915-
COLUMBIA PA-DAUPHIN PA-MONTOUR PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
421 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
SNYDER...MONTOUR...NORTH CENTRAL DAUPHIN...NORTHUMBERLAND...
SCHUYLKILL...SOUTHEASTERN CLINTON...SOUTHERN LYCOMING AND UNION
COUNTIES...
AT 415 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GLEN
UNION TO MIFFLINBURG TO MEISERVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
WATERVILLE...SALLADASBURG...COGAN STATION...LOYALSOCKVILLE...MUNCY
AND MAINVILLE.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...KNOEBELS...BUCKNELL...BLOOMSBURG UNIVERSITY AND PENN STATE
SCHUYLKILL.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 187 AND 247...I-81 BETWEEN MILE MARKERS 106
AND 135...I-180 BETWEEN MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 220...
ROUTE 522...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.
LAT...LON 4061 7600 4061 7695 4065 7695 4064 7700
4090 7709 4099 7721 4104 7715 4102 7724
4135 7764 4135 7666 4130 7654 4102 7621
4095 7620 4093 7611 4089 7606 4064 7598
$$
FORECASTER: MARTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:37 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 13, 2:37 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 237 AM EDT THU JUN 13 2013 .SYNOPSIS... SFC LOW LOCATED ALONG THE INDIANA...MICHIGAN BORDER EARLY THIS MORNING WILL TRACK EASTWARD ACROSS PENNSYLVANIA AND GRADUALLY STRENGTHEN THIS AFTERNOON. A COLD FRONT WILL DIVE SOUTHEAST ACROSS THE STATE TONIGHT...FOLLOWED BY BRISK NORTH TO NORTHWEST WINDS AND UNSEASONABLY COOL CONDITIONS ON FRIDAY. A LARGE HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION FOR SATURDAY. && .NEAR TERM /UNTIL 9 AM THIS MORNING/... ELEVATED CONVECTION IS SPREADING INTO PORTIONS OF THE CENTRAL AND WESTERN MTNS ATTM...AND WILL QUICKLY BLOSSOM INTO A WIDESPREAD HEAVY RAIN EVENT WITH EMBEDDED...FREQUENT LIGHTNING PRODUCING TSRA THROUGH THE MID MORNING HOURS. MCS AND ASSOCIATED LEAD SQUALL LINE /NEARING A KCLE TO KCMH LINE ATTM/ WILL CONTINUE TO RACE EAST AT AROUND 45 KTS...AND REACH OUR FAR WESTERN ZONES RIGHT AROUND 09Z /WITH THE BRUNT OF THE STRAIGHT LINE WIND THREAT OCCURRING FROM CLEARFIELD COUNTY...SOUTH THROUGH SOMERSET CTY BETWEEN 09Z-10Z/. LATEST MDL DATA CONTINUES TO INDICATE THAT THE ARRIVAL OF LL JET AND PLUME OF ANOMALOUS PWATS WILL PRODUCE A BAND OF MODERATE TO HVY RAIN NORTH OF WARM FRONT OVR CENTRAL/NORTHERN PA BEGINNING EARLY TODAY. WHAT SEEMS CERTAIN IS THAT THE SYSTEM WILL BE UNSEASONABLY VIGOROUS. IT HAS ALL THE LOOK AND FEEL OF A WINTER SYSTEM WITH A STRONG COUPLED UPPER JET AND POTENT LOW LEVEL JET THAT SURGES SUMMER TIME HEAT AND HUMIDITY NORTHEAST INTO THE FCST AREA. FLOOD WATCH CONTINUES ACROSS THE ENTIRE FORECAST AREA...AS WE THINK THE RISK OF AT LEAST LOCALIZED DOWNPOURS CAUSING PROBLEMS LOOKS REASONABLE. SOME OF THE LATEST GUIDANCE ARGUING AGAINST THE TYPE OF WIDESPREAD NUMBERS NEEDED FOR FLOODING INCLUDE THE SREF/GEFS...CONFINING THE HEAVIEST RAINFALL OF NEAR 2 INCHES ACROSS THE PA/NY BORDER WITH MEAN QPF OF ONLY ARND 1 INCH FURTHER SOUTH. HOWEVER WITH MODELS NOTORIOUSLY BAD AT HANDLING CONVECTION AND RECENT SOAKING RAINS...WE THOUGHT THE THREAT WARRANTED THE WATCH. && .SHORT TERM /9 AM THIS MORNING THROUGH 6 PM FRIDAY/... THE SURFACE LOW IS FCST TO TRACK THROUGH SOUTH/CENTRAL PA DURING THE DAY TOMORROW WITH A RAPID SURGE IN PWATS...CAPE AND LOW LEVEL SHEAR EXPECTED INTO THE AREA. CONDITIONS HAVE THE POTENTIAL TO CHANGE RAPIDLY AS WE TRANSITION FROM A QUASI-LINEAR CONVECTIVE THREAT POSSIBLY INTO A SUPERCELL THREAT IF THE SFC LOW CAN MANAGE TO TRACK THROUGH CENTRAL PA...AS BULK OF MDL DATA SUGGEST. BEST COMBINATION OF SHEAR AND INSTABILITY COMES TOGETHER OVR THE LOWER SUSQ VALLEY ON THURSDAY...WITH SREF/GEFS CAPES NR 1500 J/KG AND STRONG 0-1KM AND DEEP LYR SHEAR SUPPORTIVE OF SUPERCELLS. ALTHOUGH ENSEMBLE MEAN QPF APPEARS TO FALL SHORT OF FFG...SOME OPER RUNS SUGGEST HIGHER LOCALIZED TOTALS AND FLOODING STILL POSSIBLE. MARFC NUMBERS INDICATE THE AREA CAN HANDLE A WIDESPREAD 1-2 INCHES OVR A 12-24 HOUR PERIOD. HOWEVER...WITH THE POTENTIAL FOR THE RAIN TO COME IN SHORT INTENSE BURSTS...SIGNIFICANT PROBLEMS COULD DEVELOP QUICKLY IN TYPICALLY FLOOD PRONE AREAS. THE SEVERE THREAT WILL AS USUAL BE HANDLED IN THE VERY SHORT TERM AND ADDRESSED AS IT POSSIBLY DEVELOPS THURSDAY. EXACTLY WHERE THE LOW TRACKS AND HOW FAR NORTH THE WARM FRONT CAN INVADE WILL DELINEATE THE THREAT FOR ROTATING STORMS. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NOT A LOT OF CHANGE FROM YESTERDAY. DID EXTEND THE MENTION OF SHOWERS INTO FRIDAY AFT...GIVEN SECONDARY COLD FRONT DROPPING SE...AND COLD AIR ALOFT. SATURDAY STILL LOOKS TO BE THE BETTER DAY THIS WEEKEND. DID BRING SHOWERS AND STORMS INTO THE AREA SUNDAY MORNING NOW...IN LINE WITH OTHER OFFICES AND NEW GUIDANCE. STILL A CHC OF SHOWERS AND STORMS ON MONDAY...AS WE ARE IN THE WARM SECTOR...BUT WEAK WAVES ALOFT MOVING IN. COLD FRONT MOVES INTO PA ON TUE...STILL A CHC OF SHOWERS AND STORMS. WENT WITH A DRY DAY ON WED...WITH COOLER TEMPS. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... A LINE OF SHOWERS AND THUNDERSTORMS ALONG AN INCOMING BOUNDARY WILL MOVE THROUGH THE TAF SITES FROM WEST TO EAST OVERNIGHT. EXPECT TSRA AT AOO BY 07Z...WITH TSRA AT UNV BY 10Z AND CONTINUING EASTWARD THROUGH 14Z. THIS POTENT LOW PRESSURE SYSTEM WILL REDUCE CONDS WITH THE POTENTIAL FOR LARGE IMPACTS FROM STRONG THUNDERSTORMS AND WIND SHEAR THROUGH TOMORROW...BEFORE MOVING EASTWARD BY TOMORROW NIGHT. EXPECT DAYTIME GUSTY WINDS AS HIGH AS 25KTS FROM THE WEST. OUTLOOK... THU AFT-THU NIGHT...LARGE IMPACTS FROM STRONG TSTMS AND WIND SHEAR LIKELY. OTHERWISE SHOWERS CONTINUE. REDUCTIONS ALL AREAS THU AFT- EVE...THEN WIDESPREAD REDUCTIONS NW HALF THU NIGHT. FRI...CHANCE OF SHOWERS...MAINLY EARLY. PRIMARILY VFR CONDITIONS. SAT...NO SIG WX. SUN...MAINLY VFR WITH SCATTERED SOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...FITZGERALD/LAMBERT SHORT TERM...FITZGERALD/LA CORTE LONG TERM...GARTNER AVIATION...CERU/GARTNER
Hazardous weather outlook, Jun 12, 4:19 PM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 419 PM EDT WED JUN 12 2013 PAZ004>006-010>012-037-041-042-132030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ045-046-049>053-057>059-066-132030- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY...WHICH COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ017>019-024>028-033>036-056-063>065-132030- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-CUMBERLAND- ADAMS-YORK- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT IN ASSOCIATION WITH A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE MIDWEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY IN ASSOCIATION WITH A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 2:28 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 AM EDT THU JUN 13 2013
PAZ004-005-010>012-017-018-130730-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-WARREN PA-
228 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTH CENTRAL
CENTRE...NORTHERN CLEARFIELD...SOUTHERN WARREN...SOUTHWESTERN
CAMERON...SOUTHWESTERN MCKEAN AND WEST CENTRAL CLINTON COUNTIES...
AT 226 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ENTERPRISE TO FALLS CREEK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
TIDIOUTE...PORTLAND MILLS...BRANDY CAMP...RIDGWAY...SHEFFIELD AND
WETMORE.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE TREASURE LAKE AND PENN STATE
DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 109.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 66...STATE ROAD 120...STATE ROAD 153...
STATE ROAD 255.
LAT...LON 4175 7881 4112 7785 4111 7881 4120 7878
4121 7872 4126 7874 4137 7897 4134 7910
4142 7910 4143 7907 4145 7907 4145 7897
4162 7896 4162 7961 4173 7962
FORECASTER: MARTINSpecial weather statement, Jun 13, 2:42 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 AM EDT THU JUN 13 2013
PAZ017>019-024>028-034-130745-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-JUNIATA
PA-MIFFLIN PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
242 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...HUNTINGDON...
NORTHEASTERN BEDFORD...NORTHEASTERN CAMBRIA...SOUTHEASTERN
CLEARFIELD...SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN AND WESTERN
CENTRE COUNTIES THROUGH 345 AM...
AT 238 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
IRVONA TO CANOE CREEK STATE PARK TO BROAD TOP CITY...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH AND DIME TO PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT RAMEY...JEFFRIES...
WALLACETON...ROCK SPRINGS...STATE COLLEGE AND BOALSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 126 AND 144...I-99 BETWEEN MILE MARKERS 23
AND 75.
LAT...LON 4039 7846 4082 7869 4112 7809 4075 7776
4040 7754 4038 7753 4035 7760 4028 7769
4013 7806 4016 7813 4013 7815 4009 7820
FORECASTER: LAMBERTSpecial weather statement, Jun 13, 3:24 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT THU JUN 13 2013
PAZ006-012-017>019-026>028-041-045-046-049-050-130830-
CLEARFIELD PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
324 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...
MIFFLIN...NORTHEASTERN CLEARFIELD...NORTHEASTERN HUNTINGDON...
NORTHWESTERN JUNIATA...SOUTHEASTERN POTTER...WESTERN LYCOMING...
WESTERN SNYDER AND WESTERN UNION COUNTIES...
AT 321 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LECONTES MILLS TO MCALEVYS FORT TO MCVEYTOWN...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
KARTHAUS...PENNSYLVANIA STATE UNIVERSITY...TUSSEY MOUNTAIN SKI
AREA...AND PENNSYLVANIA MILITARY MUSEUM...SNOW SHOE...POTTERS
MILLS...PLEASANT GAP...AND MILESBURG...ZION AND REEDS GAP STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 126 AND 196...I-99 BETWEEN MILE MARKERS 62
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...
ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 322/22...ROUTE
522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 120.
LAT...LON 4110 7713 4085 7706 4035 7777 4059 7784
4105 7833 4156 7762
FORECASTER: MARTINSpecial weather statement, Jun 13, 3:32 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 AM EDT THU JUN 13 2013
PAZ006-010>012-017-041-130830-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-
332 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT CAMERON...NORTHEASTERN
CLEARFIELD...NORTHERN CLINTON...NORTHWESTERN LYCOMING...SOUTHEASTERN
ELK AND SOUTHERN POTTER COUNTIES...
AT 330 AM EDT...A STRONG THUNDERSTORM WAS NEAR MEDIX RUN...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...
AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS
STORM WILL AFFECT BENEZETTE...HICKS RUN...CAMERON...DRIFTWOOD...
WHARTON AND KETTLE CREEK STATE PARK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE
ROAD 255.
LAT...LON 4155 7760 4154 7753 4119 7743 4120 7790
4125 7790 4121 7794 4120 7797 4122 7867
4148 7867 4160 7760
FORECASTER: CERUSpecial weather statement, Jun 13, 4:20 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 AM EDT THU JUN 13 2013
PAZ004-005-010-130945-
ELK PA-MCKEAN PA-WARREN PA-
420 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...WARREN AND
WESTERN MCKEAN COUNTIES THROUGH 545 AM EDT...
AT 416 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14
MILES NORTHWEST OF ELGIN TO 7 MILES SOUTHWEST OF HYDETOWN TO 9 MILES
WEST OF EMLENTON...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT
FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT GRAND
VALLEY...ENTERPRISE...AND COLUMBUS...TIDIOUTE...SPRING
CREEK...LOTTSVILLE...AND GARLAND...YOUNGSVILLE...AND SUGAR GROVE AND
WARREN.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD
120...STATE ROAD 255.
LAT...LON 4200 7853 4156 7850 4125 7851 4125 7864
4122 7865 4122 7871 4127 7876 4137 7897
4134 7910 4142 7910 4143 7907 4145 7907
4145 7897 4162 7897 4162 7961 4200 7961
FORECASTER: LAMBERTSpecial weather statement, Jun 13, 4:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 AM EDT THU JUN 13 2013
PAZ012-041-045-046-049>053-057-058-130915-
COLUMBIA PA-DAUPHIN PA-MONTOUR PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
421 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
SNYDER...MONTOUR...NORTH CENTRAL DAUPHIN...NORTHUMBERLAND...
SCHUYLKILL...SOUTHEASTERN CLINTON...SOUTHERN LYCOMING AND UNION
COUNTIES...
AT 415 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GLEN
UNION TO MIFFLINBURG TO MEISERVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
WATERVILLE...SALLADASBURG...COGAN STATION...LOYALSOCKVILLE...MUNCY
AND MAINVILLE.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...KNOEBELS...BUCKNELL...BLOOMSBURG UNIVERSITY AND PENN STATE
SCHUYLKILL.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 187 AND 247...I-81 BETWEEN MILE MARKERS 106
AND 135...I-180 BETWEEN MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 220...
ROUTE 522...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.
LAT...LON 4061 7600 4061 7695 4065 7695 4064 7700
4090 7709 4099 7721 4104 7715 4102 7724
4135 7764 4135 7666 4130 7654 4102 7621
4095 7620 4093 7611 4089 7606 4064 7598
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:45 AM EDT | Special Weather Statement | CTP | Bedford | 60 min |
| Jun 13, 1:52 AM EDT | Special Weather Statement | CTP | Cambria | 23 min |
| Jun 13, 1:59 AM EDT | Special Weather Statement | CTP | Warren | 46 min |
| Jun 13, 2:18 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 42 min |
| Jun 13, 2:28 AM EDT | Special Weather Statement | CTP | Elk | 62 min |
| Jun 13, 2:42 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 63 min |
| Jun 13, 2:52 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 53 min |
| Jun 13, 3:24 AM EDT | Special Weather Statement | CTP | Centre, Clinton, Mifflin | 66 min |
| Jun 13, 3:32 AM EDT | Special Weather Statement | CTP | Cameron, Clinton, Elk | 58 min |
| Jun 13, 3:52 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 53 min |
| Jun 13, 4:20 AM EDT | Special Weather Statement | CTP | Elk, McKean, Warren | 85 min |
| Jun 13, 4:44 AM EDT | Special Weather Statement | CTP | Clinton | 46 min |
| Jun 13, 4:46 AM EDT | Special Weather Statement | CTP | Clearfield | 59 min |
| Jun 13, 5:15 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 3 more | 60 min |
| Jun 13, 5:30 AM EDT | Special Weather Statement | CTP | Berks | 45 min |
| Jun 13, 5:48 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 117 min |
| Jun 13, 6:04 AM EDT | Special Weather Statement | CTP | Centre | 41 min |
| Jun 13, 6:05 AM EDT | Areal Flood Advisory | CTP | Cameron, Elk | 115 min |
| Jun 13, 6:15 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Clinton, Cumberland, Franklin and 8 more | 75 min |
| Jun 13, 6:30 AM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cameron, Centre, Clearfield, Clinton and 12 more | 2 hr |
| Jun 13, 6:52 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Perry, York | 38 min |
| Jun 13, 7:16 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 44 min |
| Jun 13, 7:31 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more | 59 min |
| Jun 13, 7:41 AM EDT | Areal Flood Advisory | CTP | Columbia, Cumberland, Dauphin, Juniata, Lancaster, Lebanon and 9 more | 2 hr |
| Jun 13, 7:55 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, York | 2 hr |
| Jun 13, 8:33 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 57 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.